RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zotov, Andrei Vladimirovich

Total publications: 57 (57)
in MathSciNet: 46 (46)
in zbMATH: 29 (29)
in Web of Science: 53 (53)
in Scopus: 54 (54)
Cited articles: 49
Citations in Math-Net.Ru: 154
Citations in MathSciNet: 151
Citations in Web of Science: 567
Citations in Scopus: 524
Presentations: 12

Number of views:
This page:2936
Abstract pages:5656
Full texts:686
References:461
Doctor of physico-mathematical sciences (2013)
E-mail: ,

http://www.mathnet.ru/eng/person20736
http://scholar.google.com/citations?user=ZDbcAskAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:zotov.andrei-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/678876
http://elibrary.ru/author_items.asp?spin=5934-1439
http://orcid.org/0000-0002-6833-7297
http://www.researcherid.com/rid/Q-4899-2016
http://www.scopus.com/authid/detail.url?authorId=35448469200
https://www.researchgate.net/profile/Andrei_Zotov2

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. A. Grekov, A. Zabrodin, A. Zotov, “Supersymmetric extension of qKZ-Ruijsenaars correspondence”, Nuclear Phys. B, 939 (2019), 174–190 , arXiv: 1810.12658  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
2. Yu. Chernyakov, S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Generalized Calogero and Toda models”, JETP Letters, 109:2 (2019), 136–143  mathnet  crossref  crossref  isi  elib  scopus

   2018
3. I. Sechin, A. Zotov, “R-matrix-valued Lax pairs and long-range spin chains”, Phys. Lett. B, 781 (2018), 1–7 , arXiv: 1801.08908  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
4. A. Grekov, A. Zotov, “On $R$-matrix valued Lax pairs for Calogero–Moser models”, J. Phys. A, 51 (2018), 315202 , 26 pp., arXiv: 1801.00245  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
5. A. V. Zabrodin, A. V. Zotov, “Self–dual form of Ruijsenaars–Schneider models and ILW equation with discrete Laplacian”, Nuclear Phys. B, 927 (2018), 550–565 , arXiv: 1711.01036  mathnet  crossref  mathscinet  isi  scopus
6. A. V. Zotov, “Calogero–Moser model and $R$-matrix identities”, Theoret. and Math. Phys., 197:3 (2018), 1755–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
7. S. Kharchev, A. Levin, M. Olshanetsky, A. Zotov, “Quasi-compact Higgs bundles and Calogero–Sutherland systems with two types of spins”, J. Math. Phys., 59:10 (2018), 103509 , 36 pp., arXiv: 1712.08851  mathnet  crossref  mathscinet  isi  scopus (cited: 1)
8. T. Krasnov, A. Zotov, Trigonometric integrable tops from solutions of associative Yang-Baxter equation, 2018 , arXiv: 1812.04209
9. M. Vasilyev, A. Zotov, On factorized Lax pairs for classical many-body integrable systems, 2018 , arXiv: 1804.02777

   2017
10. A. Zabrodin, A. Zotov, “KZ-Calogero correspondence revisited”, J. Phys. A, 50 (2017), 205202 , 12 pp., arXiv: 1701.06074  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
11. A. V. Zabrodin, A. V. Zotov, A. N. Liashyk, D. S. Rudneva, “Asymmetric six-vertex model and the classical Ruijsenaars–Schneider system of particles”, Theoret. and Math. Phys., 192:2 (2017), 1141–1153 , arXiv: 1611.02497  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
12. A. Zabrodin, A. Zotov, “QKZ–Ruijsenaars correspondence revisited”, Nuclear Phys. B, 922 (2017), 113–125 , arXiv: 1704.04527  mathnet  crossref  isi (cited: 1)  scopus (cited: 1)
13. JETP Letters, 106:3 (2017), 179–183  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 2)
14. A. Zotov, “Relativistic elliptic matrix tops and finite Fourier transformations”, Modern Phys. Lett. A, 32:32 (2017), 1750169 , 22 pp., arXiv: 1706.05601  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2016
15. A. Levin, M. Olshanetsky, A. Zotov, “Yang–Baxter equations with two Planck constants”, J. Phys. A: Math. Theor., 49:1 (2016), 14003 , 19 pp., Exactly Solved Models and Beyond: a special issue in honour of R. J. Baxter's 75th birthday, arXiv: 1507.02617  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 6)
16. M. Beketov, A. Liashyk, A. Zabrodin, A. Zotov, “Trigonometric version of quantum–classical duality in integrable systems”, Nuclear Phys. B, 903 (2016), 150–163 , arXiv: 1510.07509  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib  scopus (cited: 10)
17. Ivan Sechin, Andrei Zotov, “Associative Yang-Baxter equation for quantum (semi-)dynamical R-matrices”, J. Math. Phys., 57:5 (2016), 53505 , 14 pp., arXiv: 1511.08761  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
18. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations”, Theoret. and Math. Phys., 188:2 (2016), 1121–1154 , arXiv: 1507.04265  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
19. Andrey Levin, Mikhail Olshanetsky, Andrei Zotov, “Noncommutative extensions of elliptic integrable Euler–Arnold tops and Painlevé VI equation”, J. Phys. A, 49:39 (2016), 395202 , 26 pp., arXiv: 1603.06101  mathnet  crossref  isi (cited: 3)  elib  scopus (cited: 3)
20. A. V. Zotov, “Higher-order analogues of the unitarity condition for quantum $R$-matrices”, Theoret. and Math. Phys., 189:2 (2016), 1554–1562  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 5)  elib  scopus (cited: 4)

   2015
21. G. Aminov, H. W. Braden, A. Mironov, A. Morozov, A. Zotov, “Seiberg-Witten curves and double-elliptic integrable systems”, J. High Energy Phys., 2015, no. 1, 033 , 15 pp., arXiv: 1410.0698  mathnet (cited: 4)  crossref  mathscinet  isi (cited: 10)  elib (cited: 4)  scopus (cited: 7)
22. G. Aminov, A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and Knizhnik–Zamolodchikov–Bernard equations”, JETP Letters, 101:9 (2015), 648–655  mathnet  crossref  crossref  isi  elib  scopus
23. A. Zabrodin, A. Zotov, “Classical-quantum correspondence and functional relations for Painlevé equations”, Constr. Approx., 41:3 (2015), 385–423 , arXiv: 1212.5813  mathnet (cited: 2)  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus
24. Zengo Tsuboi, Anton Zabrodin, Andrei Zotov, “Supersymmetric quantum spin chains and classical integrable systems”, J. High Energy Phys., 2015, no. 5, 086 , 43 pp., arXiv: 1412.2586  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 10)  elib (cited: 1)  scopus (cited: 9)
25. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Quantum Baxter–Belavin $R$-matrices and multidimensional Lax pairs for Painlevé VI”, Theoret. and Math. Phys., 184:1 (2015), 924–939 , arXiv: 1501.07351  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 9)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 9)

   2014
26. A. Gorsky, A. Zabrodin, A. Zotov, “Spectrum of quantum transfer matrices via classical many-body systems”, J. High Energy Phys., 2014, no. 1, 070 , 28 pp., arXiv: 1310.6958  mathnet  crossref  mathscinet  zmath  isi (cited: 21)  scopus (cited: 21)
27. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118 , arXiv: 1311.4498  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)
28. G. Aminov, S. Arthamonov, A. Smirnov, A. Zotov, “Rational top and its classical $r$-matrix”, J. Phys. A: Math. Theor., 47:30 (2014), 305207 , 19 pp., arXiv: 1402.3189  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 5)  scopus (cited: 9)
29. A. Levin, M. Olshanetsky, A. Zotov, “Relativistic classical integrable tops and quantum $R$-matrices”, J. High Energy Phys., 2014, no. 7, 012 , arXiv: 1405.7523  mathnet  crossref  isi (cited: 16)  elib (cited: 7)  scopus (cited: 16)
30. A. Levin, M. Olshanetsky, A. Zotov, “Classical integrable systems and soliton equations related to eleven-vertex $R$-matrix”, Nuclear Physics B, 887 (2014), 400–422 , arXiv: 1406.2995  mathnet  crossref  mathscinet  zmath  isi (cited: 13)  elib (cited: 5)  scopus (cited: 9)
31. A. Levin, M. Olshanetsky, A. Zotov, “Planck constant as spectral parameter in integrable systems and KZB equations”, JHEP, 2014, no. 10, 109 , 29 pp., arXiv: 1408.6246v2  mathnet  crossref  mathscinet  zmath  isi (cited: 15)  elib  scopus (cited: 11)

   2013
32. JETP Letters, 97:1 (2013), 45–51  mathnet  crossref  crossref  adsnasa  isi (cited: 42)  elib (cited: 28)  elib (cited: 28)  scopus (cited: 40)
33. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral duality between Heisenberg chain and Gaudin model”, Lett. Math. Phys., 103:3 (2013), 299–329 , arXiv: 1206.6349  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 45)  elib (cited: 26)  scopus (cited: 40)
34. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes of $\mathrm{SL}(N,\mathbb C)$-bundles and quantum dynamical elliptic $R$-matrices”, J. Phys. A: Math. Theor., 46:3 (2013), 035201 , 25 pp., arXiv: 1208.5750  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)  scopus (cited: 11)
35. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 15)
36. G. Aminov, A. Mironov, A. Morozov, A. Zotov, “Three-particle integrable systems with elliptic dependence on momenta and theta function identities”, Phys. Lett. B, 726:4-5 (2013), 802–808 , arXiv: 1307.1465  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 6)  scopus (cited: 3)  scopus (cited: 3)
37. A. Mironov, A. Morozov, B. Runov, Y. Zenkevich, A. Zotov, “Spectral dualities in XXZ spin chains and five dimensional gauge theories”, J. High Energy Phys., 2013, no. 12, 034 , 11 pp., arXiv: 1307.1502  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  scopus (cited: 20)

   2012
38. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes and Hitchin systems. General construction”, Comm. Math. Phys., 316:1 (2012), 1–44 , arXiv: 1006.0702  mathnet (cited: 1)  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib (cited: 9)  scopus (cited: 12)
39. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence for Painlevé VI”, J. Math. Phys., 53:7 (2012), 073508 , 19 pp., arXiv: 1107.5672  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  scopus (cited: 17)
40. A. Zabrodin, A. Zotov, “Quantum Painlevé-Calogero correspondence”, J. Math. Phys., 53:7 (2012), 073507 , 19 pp., arXiv: 1107.5672  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 28)  scopus (cited: 24)
41. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Calogero-Moser systems for simple Lie groups and characteristic classes of bundles”, J. Geom. Phys., 62:8 (2012), 1810–1850 , arXiv: 1007.4127  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 10)  scopus (cited: 15)
42. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095 , 37 pp., arXiv: 1207.4386  mathnet (cited: 8)  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)

   2011
43. Andrei V. Zotov, “1+1 Gaudin Model”, SIGMA, 7 (2011), 067 , 26 pp., arXiv: 1012.1072  mathnet (cited: 8)  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 8)

   2009
44. Andrey M. Levin, Mikhail A. Olshanetsky, Andrei V. Zotov, “Monopoles and Modifications of Bundles over Elliptic Curves”, SIGMA, 5 (2009), 065 , 22 pp., arXiv: 0811.3056  mathnet (cited: 6)  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 6)

   2008
45. A. V. Zotov, A. M. Levin, M. A. Olshanetsky, Yu. B. Chernyakov, “Quadratic algebras related to elliptic curves”, Theoret. and Math. Phys., 156:2 (2008), 1103–1122 , arXiv: 0710.1072  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  scopus (cited: 12)

   2007
46. A. Levin, A. Zotov, “On rational and elliptic forms of Painlevé VI equation”, Moscow Seminar on Mathematical Physics. II, Amer. Math. Soc. Transl. Ser. 2, 221, Amer. Math. Soc., Providence, RI, 2007, 173–183  crossref  mathscinet  zmath

   2006
47. A. V. Zotov, A. M. Levin, “Integrable Model of Interacting Elliptic Tops”, Theoret. and Math. Phys., 146:1 (2006), 45–52  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  scopus (cited: 14)
48. Yu. Chernyakov, A. M. Levin, M. Olshanetsky, A. Zotov, “Elliptic Schlesinger system and Painlevé VI”, J. Phys. A: Math. Gen., 39:39 (2006), 12083–12101 , arXiv: nlin/0602043  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib (cited: 16)  scopus (cited: 16)
49. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Painlevé VI, rigid tops and reflection equation”, Comm. Math. Phys., 268:1 (2006), 67–103 , arXiv: math/0508058  crossref  mathscinet  zmath  adsnasa  isi (cited: 26)  elib (cited: 23)  scopus (cited: 23)
50. A. V. Zotov, “Classical integrable systems and their field-theoretical generalizations”, Physics of Particles and Nuclei, 37:3 (2006), 400-443  crossref  mathscinet  isi (cited: 6)  scopus (cited: 5)

   2005
51. M. A. Olshanetsky, A. V. Zotov, “Isomonodromic problems on elliptic curve, rigid tops and reflection equations”, Elliptic Integrable Systems, Rokko Lectures in Mathematics, 18, eds. M. Noumi, K. Takasaki, Kobe University, Japan, 2005, 149-172 http://www.math.kobe-u.ac.jp/publications/rlm18/10.pdf

   2004
52. A. Zotov, “Elliptic linear problem for the Calogero-Inozemtsev model and Painlevé VI equation”, Lett. Math. Phys., 67:2 (2004), 153–165 , arXiv: hep-th/0310260  crossref  mathscinet  zmath  adsnasa  isi (cited: 20)  scopus (cited: 19)

   2003
53. A. Zotov, “Elliptic linear problem for Painlevé VI equation with spectral parameter”, Quantum groups and integrable systems, Czechoslovak J. Phys., 53:11 (2003), 1147–1152  crossref  mathscinet  adsnasa  isi (cited: 1)  scopus (cited: 1)
54. H. W. Braden, V. A. Dolgushev, M. A. Olshanetsky, A. V. Zotov, “Classical $r$-matrices and the Feigin-Odesskii algebra via Hamiltonian and Poisson reductions”, J. Phys. A, 36:25 (2003), 6979–7000 , arXiv: hep-th/0301121  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  scopus (cited: 17)
55. A. M. Levin, M. A. Olshanetsky, A. Zotov, “Hitchin systems—symplectic Hecke correspondence and two-dimensional version”, Comm. Math. Phys., 236:1 (2003), 93–133 , arXiv: nlin/0110045  crossref  mathscinet  zmath  adsnasa  isi (cited: 45)  scopus (cited: 41)

   2001
56. A. V. Zotov, Yu. B. Chernyakov, “Integrable Many-Body Systems via the Inosemtsev Limit”, Theoret. and Math. Phys., 129:2 (2001), 1526–1542  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  scopus (cited: 10)
57. A. Zotov, “On relation between Weyl and Kontsevich quantum products. Direct evaluation up to the $\hslash^3$-order”, Modern Phys. Lett. A, 16:10 (2001), 615–625  crossref  mathscinet  adsnasa  isi (cited: 10)  scopus (cited: 11)

Presentations in Math-Net.Ru
1. Ассоциативные уравнения Янга–Бакстера и классические интегрируемые системы
A. V. Zotov
Meetings of the Moscow Mathematical Society
April 23, 2019 18:30
2. Elliptic integrable systems and associative Yang-Baxter equation
A. V. Zotov
Automorphic forms and their applications
December 18, 2018 18:00   
3. Anisotropic extensions of quantum long-range spin chains
A. V. Zotov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
January 24, 2018 14:00
4. Квантово-классические дуальности в интегрируемых системах
A. V. Zotov
Steklov Mathematical Institute Seminar
April 20, 2017 16:00   
5. Quantum $R$-matrices and associative Yang–Baxter equation in classical integrable systems
A. V. Zotov
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2016
November 16, 2016 11:00   
6. Associative Yang-Baxter equations and integrable systems
A. V. Zotov
Seminar of Laboratory 5 IITP RAS "Integrable structures in statistical and field models"
October 22, 2015 14:00
7. Квантовые $R$-матрицы в классических интегрируемых системах
A. V. Zotov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
November 26, 2014 14:00
8. Quantum-Classical Dualiy in Integrable Systems and Related Problems
A. V. Zotov
Seminar of Laboratory 5 IITP RAS "Integrable structures in statistical and field models"
December 5, 2013 14:00
9. Спектральные дуальности в интегрируемых системах
A. V. Zotov
Scientific session of the Steklov Mathematical Institute dedicated to the results of 2013
November 20, 2013 14:20   
10. Classical-quantum correspondence for Painleve equations
A. V. Zotov
Complex analysis and mathematical physics
April 22, 2013 17:00
11. Holomorphic bundles, integrable systems and related problems
A. V. Zotov
Complex analysis and mathematical physics
March 18, 2013 17:00
12. Эллиптические интегрируемые системы и уравнения Пенлеве: классификация, взаимосвязи и способы квантования
A. V. Zotov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
January 18, 2012 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019